# SDR SIMA20131121005

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 9,542 hours, 6,053 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3360
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3588 DURING APPROACH CREW SELECTED FLAPS 1 & RECEIVED AN EICAS SLATS FAIL MESSAGE WITH NO INDICATION THE SLATS HAD DEPLOYED.  THE CREW RAN THE CHECKLIST & STILL NO SLATS.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY & LANDED AT MSP WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  R & R THE SLAT ACTUATOR AT TRACK 3 3 LT SIDE IAW CRJ 700 AMM 27-81-09, OPERATIONS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
